# SDR SWAA2021051220618

- Difficulty date: September 23, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 46,793 hours, 22,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Bs 1107
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FIN TO BODY INTERFACE; SKATE ANGLE; IS CHAFED AT B.S. 1107; R.B.L. 14. W.L. 307. / REMOVED AND REPLACED SKATE ANGLE BS 1016-1132 RBL 14 WL 307 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; DWG # 148A8300 REV A AND DWG # 148A3590 REV-
